A critical comment on the ‘multiple variance Brownian motion’ model of Smaers et al. (2016)

Loading...
Thumbnail Image

Date

2017-05-01

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

75
views
135
downloads

Citation Stats

Attention Stats

Abstract

Department

Description

Provenance

Subjects

Citation

Published Version (Please cite this version)

10.1093/biolinnean/blw030

Publication Info

Griffin, RH, and GS Yapuncich (2017). A critical comment on the ‘multiple variance Brownian motion’ model of Smaers et al. (2016). Biological Journal of the Linnean Society, 121(1). pp. 223–228. 10.1093/biolinnean/blw030 Retrieved from https://hdl.handle.net/10161/18078.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.